MathSciNet Relay Station
MathSciNet bibliographic data
MR62956 (16,49a) 46.0X
Gårding, L.; Wightman, A. Representations of the anticommutation relations. Proc. Nat. Acad. Sci. U. S. A. 40, (1954). 617–621.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement